On bounded sets in F-spaces
Colloquium Mathematicum, Tome 9 (1962) no. 1, pp. 89-91
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
C. Bessaga 1 ; Stefan Rolewicz 1
@article{10_4064_cm_9_1_89_91,
author = {C. Bessaga and Stefan Rolewicz},
title = {On bounded sets in {F-spaces}},
journal = {Colloquium Mathematicum},
pages = {89--91},
year = {1962},
volume = {9},
number = {1},
doi = {10.4064/cm-9-1-89-91},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-9-1-89-91/}
}
C. Bessaga; Stefan Rolewicz. On bounded sets in F-spaces. Colloquium Mathematicum, Tome 9 (1962) no. 1, pp. 89-91. doi: 10.4064/cm-9-1-89-91
Cité par Sources :